Howd'y
I take flights across Australia often, and I bring ice packs to keep my pep's cold by wrapping them up.
When I checked this morning, my MOTS-C had become a thicker, almost jelly-like liquid. Obviously I didn't inject it, but now I'm left with questions and wondering if anyone else has run into this.
1. Did the ice packs make it too cold at the beginning of the trip, which then altered the consistency? Once I got home, the vial went into the fridge.
2. Is it possible that the pressure change across several hours and 2 flights led to the thicker consistency?
3. Could there be an issue with the MOTS-C itself that made it turn out this way?
4. Is this something MOTS-C does as it sits in the fridge and gets older in the vial?
The vial is the 40mg reconstituted with 3ml of BA, and the Mix was only 8 days old.
Appreciate all responses and experience from others
Cheers
T.Bird
I take flights across Australia often, and I bring ice packs to keep my pep's cold by wrapping them up.
When I checked this morning, my MOTS-C had become a thicker, almost jelly-like liquid. Obviously I didn't inject it, but now I'm left with questions and wondering if anyone else has run into this.
1. Did the ice packs make it too cold at the beginning of the trip, which then altered the consistency? Once I got home, the vial went into the fridge.
2. Is it possible that the pressure change across several hours and 2 flights led to the thicker consistency?
3. Could there be an issue with the MOTS-C itself that made it turn out this way?
4. Is this something MOTS-C does as it sits in the fridge and gets older in the vial?
The vial is the 40mg reconstituted with 3ml of BA, and the Mix was only 8 days old.
Appreciate all responses and experience from others
Cheers
T.Bird